# SDR YENA20151213637

- Difficulty date: December 13, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N943JT
- Make and model: Airbus A321-231
- Aircraft serial: 6326
- Aircraft time: 4,716 hours, 899 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Fault Light
- Condition: Illuminated
- Location: Ac Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED, ENROUTE WE HAD ELECTRICAL AC BUSS 1 FAULT AND WAS UNABLE TO RESTORE POWER TO AC 1 BUSS.  PERFORMED ACFT POWER RESET.  OPS CHECK AC BUSS GOOD IAW AMM 24-27-00.  ATTEMPTED MULTIPLE STARTS WITH NO ADDITIONAL FAULTS NOTED.  ACFT OK FOR CONTINUED SERVICE.
